# SDR SWAA2025100313103

- Difficulty date: September 9, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATION BTW BS 500C TO STA 500D RH SIDE AT PASSENGER CABIN (1 EA).  REPLACED BATTERY PACK LOCATION BTW STA 500C TO STA 500D RH SIDE AT PASSENGER CABIN (1 EA) I.A.W. B737-800 AMM 33-51-06-960-805 STEP 4.E. ITEM (4) AND (5).   PERFORMED OPERATIONAL TEST BATTERY PACK LOCATION BTW STA 500C TO STA 500D RH SIDE AT PASSENGER CABIN (1 EA) IAW AMM 33-51-06-960-805 STEP 4.E ITEM, TEST IS OK
